Web of Science: 7 cites, Scopus: 6 cites, Google Scholar: cites
Trace functions and Galois invariant p-adic measures
Vâjâitu, Marian (Romanian Academy. Institute of Mathematics)
Zaharescu, Alexandru (University of Illinois at Urbana-Champaign. Department of Mathematics)

Data: 2006
Resum: Let p be a prime number, Qp the field of p-adic numbers, Qp a fixed algebraic closure of Qp, and Cp the completion of Qp with respect to the p-adic valuation. We study trace functions associated to p-adic measures defined on compact subsets of Cp which are invariant under the action of the Galois group G = Galcont(Cp/Qp).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 50 n. 1 (2006) p. 43-55, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/34554
DOI: 10.5565/PUBLMAT_50106_02

13 p, 172.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-05-09, darrera modificació el 2022-02-20

   Favorit i Compartir